Parametrix for a hyperbolic initial value problem with dissipation in some region

C.C. Stolk

    Research output: Contribution to journalArticleAcademicpeer-review

    7 Citations (Scopus)


    We consider the initial value problem for a pseudodifferential equation with first order hyperbolic part, and an order $\gamma > 0$ dissipative term. Under an assumption, depending on an integer parameter $L \geq 2$ such that $2 \gamma < L$, we construct for this initial value problem a parametrix that is a Fourier integral operator of type $\rho = 1 - \gamma/L$. The assumption implies that where the principal symbol of the dissipative term is zero, the terms of order up to $L-1$ in its Taylor series also vanish.
    Original languageUndefined
    Pages (from-to)151-169
    Number of pages19
    JournalAsymptotic analysis
    Issue number1-2
    Publication statusPublished - 2005


    • EWI-13983
    • pseudodifferential initial value problem
    • IR-53451
    • METIS-226233
    • Fourier integral operators

    Cite this